# SDR ASAA0240101

- Difficulty date: September 16, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6563439
- Condition: Cracked
- Location: Wing
- Part time: 33,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND RIB CRACKED AT WBL 135.5 AND BETWEEN STR 2 AND 3.  REPAIRED IAW SRM AND EA.
